My research interests are in the areas of classical harmonic analysis and its related fields. I've been working with multi-parameter and multilinear singular integral operators with their Banach-valued extensions, sparse domination of operators of various types, as well as problems related to Fourier restriction estimates.

Some key words of my research: sparse domination, weighted norm inequalities, rough singular integrals, Bochner-Riesz multipliers, Radon transforms, Fourier restriction estimates, polynomial methods, Falconer's distance set problem, multi-parameter T1/Tb theorems, representation theorems, dyadic shifts, paraproducts, iterated and higher order commutators, multi-parameter BMO spaces, time-frequency analysis, multilinear singular integrals, UMD spaces, bilinear Hilbert transform, L^p theory for outer measures, Carleson embedding theorems, etc. 


  1. Sparse domination of Hilbert transforms along curves, with Laura Cladek, Math. Res. Lett., to appear (2017). arXiv
  2. A sparse domination principle for rough singular integrals, with José M. Conde-Alonso, Amalia Culiuc, and Francesco Di Plinio, Anal. PDE, 10 (2017), no. 5, 1255-1284. DOI: 10.2140/apde.2017.10.1255. arXiv
  3. Uniform sparse domination of singular integrals via dyadic shifts, with Amalia Culiuc and Francesco Di Plinio, Math. Res. Lett., to appear (2016). arXiv
  4. Product BMO, little BMO and Riesz commutators in the Bessel setting, with Xuan Thinh Duong, Ji Li, Brett D. Wick, and Dongyong Yang, J. Geom. Anal., to appear (2016). arXiv
  5. Little BMO and Journé commutators, with Stefanie Petermichl, Harmonic analysis, function theory, operator theory and applications, to appear (2015). preprint
  6. A modulation invariant Carleson embedding theorem outside local L^2, with Francesco Di Plinio, J. Anal. Math., to appear (2015). arXiv
  7. Banach-valued multilinear singular integrals, with Francesco Di Plinio, Indiana Univ. Math. J., to appear (2015). arXiv
  8. Higher order Journé commutators and characterizations of multi-parameter BMO, with Stefanie Petermichl and Elizabeth Strouse, Adv. Math. 291 (2016), 24-58. DOI: 10/1016/j.aim.2015.12.029. arXiv
  9. Multi-parameter singular integral operators and representation theorem, Rev. Mat. Iberoam. 33 (2017), no. 1, 325-350. DOI: 10.4171/RMI/939. arXiv
  10. Upper bound for multi-parameter iterated commutators, with Laurent Dalenc, Publ. Mat. 60 (2016), 191-220. DOI: 10.5565/PUBLMAT_60116_07. arXiv
  11. A T(b) theorem on product spaces, Trans. Amer. Math. Soc. 367 (2015), no. 9, 6159-6197. DOI: 10.1090/S0002-9947-2015-06246-1. arXiv 


  1. Bilinear representation theorem, with Kangwei Li, Henri Martikainen and Emil Vuorinen, submitted (2017). arXiv
  2. A cone restriction estimate using polynomial partitioning, with Hong Wang, submitted (2017). arXiv
  3. Domination of multilinear singular integrals by positive sparse forms, with Amalia Culiuc and Francesco Di Plinio, submitted (2016). arXiv

Ph.D. dissertation: Multi-parameter commutators and new function spaces of bounded mean oscillation, Brown University (2016). pdf


  1. A cone restriction estimate using polynomial partitioning. pdf
  2. Sparse domination of singular integral operators. pdf
  3. Domination of multilinear singular integrals by positive sparse forms. pdf
  4. Banach-valued T(1) type theorems. pdf
  5. Commutators of singular integrals. pdf
  6. T(1) and T(b) theorems on product spaces. pdf